# SDR CA140613006

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 47,131 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 61725433
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 GENERATOR TRIPPED, UNDER-SPEED, TWICE, LT OFF.  TEAR DOWN REPORT.
